# SDR ASAA2020092933238

- Difficulty date: September 29, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 38,842 hours, 11,488 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER STARTING BOTH ENGINES, THE MESSAGE PWS FAIL APPEARED ON BOTH F/O AND CAPT WHEN F/O SELECTED WXR INSTEAD OF TERR.  THEN WXR FAIL MESSAGE APPEARED AS WELL.  AT ONE POINT DURING POWER SWAPS TO THE APU, THE ERROR MESSAGE RT APPEARED BELOW THE WXR FAIL.  GROUNDED-YES.  INITIAL EVAL ON APU POWER, OPS NORMAL, NO FAIL MESSAGES.  WXR SYSTEM OPS TEST NORMAL, B737-800 AMM 34-43-60-710-802-001.  STARTED BOTH ENGINES, SWITCHED BETWEEN NR 1, NR 2 AND APU POWER SOURCES MULTIPLE TIMES WITH NO FAIL MESSAGES.  ETOPS VERIFICATION AND REPAIR CONFIRMATION SUCCESSFUL, REF B737-800 FIM 34-43-TASK 802 FOR RT FAIL.
